# SDR 00018

- Difficulty date: April 19, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N295TW
- Make and model: Amd FALCON
- Aircraft serial: 5
- Aircraft time: 16,736 hours, 14,735 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A24239107
- Part serial: 037
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED ADS, GEAR DOORS RED LIGHTS STAYED ON, RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE REPLACED LT MAIN GEAR UPLOCK, PERFORMED GEAR SWINGS, AIRCRAFT RETURNED TO SERVICE.
